# SDR CALA2022100302638

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Fr 737c/ Str2l-2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT FRAME 737C BETWEEN STR 2L AND 2R CRACK DAMAGE.FOR REPAIR OF SKIN FRAME AT 737C BETWEEN FRAME 2L AND 2R (WORK ACCOMPLISHED BY V920656 AND AAR QC V923046) ADD EMP:V920656 COMPLIED WITH EC/RA 5331-02969 & EC/RA 5331-02968 FOR REPAIR OF SKIN FRAM AT 727C BETWEEN FRAME 2L AND 2R,
